# SDR YENA20150424082

- Difficulty date: April 24, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000125
- Aircraft time: 21,718 hours, 13,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CORROSION WAS FOUND AT CENTER SHEAR PANEL FR 87 TO FR 88 LBL 9.5 TO RBL 9.5 AFT WET AREA.  REMOVED CENTER SHEAR PANEL FR 87 TO FR 88, LBL 9.5 TO RBL 9.5 AFT WET AREA. REF SRM 51-42-01.LOCATED AND DRILLED NEW PANEL REF SRM 51-42-01 APPLIED ALODINE 51-23-04. INSTALLED NEW PART TO FR 87-88, REF SRM 51-42-01 TOP COATED IAW ;51-23-06. THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
